American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Margarida Melo, Antonio Rapagnetta and Filippo Viviani. Fine compactified Jacobians of reduced curves. Trans. Amer. Math. Soc. 369 (2017) 5341-5402.
Abstract, references, and article information   
View Article: PDF

[2] Swarnava Mukhopadhyay. Rank-level duality of conformal blocks for odd orthogonal Lie algebras in genus $0$. Trans. Amer. Math. Soc. 368 (2016) 6741-6778.
Abstract, references, and article information   
View Article: PDF

[3] Holger Brenner and Axel Stäbler. Dagger closure and solid closure in graded dimension two. Trans. Amer. Math. Soc. 365 (2013) 5883-5910.
Abstract, references, and article information   
View Article: PDF

[4] Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel. Simple vector bundles on plane degenerations of an elliptic curve. Trans. Amer. Math. Soc. 364 (2012) 137-174. MR 2833580.
Abstract, references, and article information   
View Article: PDF

[5] Dragos Oprea. A note on the Verlinde bundles on elliptic curves. Trans. Amer. Math. Soc. 362 (2010) 3779-3798. MR 2601609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takeshi Abe. Projective normality of the moduli space of rank $2$ vector bundles on a generic curve. Trans. Amer. Math. Soc. 362 (2010) 477-490. MR 2550160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Usha N. Bhosle and Indranil Biswas. Stable real algebraic vector bundles over a Klein bottle. Trans. Amer. Math. Soc. 360 (2008) 4569-4595. MR 2403697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Brian Osserman. Frobenius-unstable bundles and $p$-curvature. Trans. Amer. Math. Soc. 360 (2008) 273-305. MR 2342003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lucia Caporaso, Cinzia Casagrande and Maurizio Cornalba. Moduli of roots of line bundles on curves. Trans. Amer. Math. Soc. 359 (2007) 3733-3768. MR 2302513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ivan Kausz. A Gieseker type degeneration of moduli stacks of vector bundles on curves. Trans. Amer. Math. Soc. 357 (2005) 4897-4955. MR 2165393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Holger Brenner. Slopes of vector bundles on projective curves and applications to tight closure problems. Trans. Amer. Math. Soc. 356 (2004) 371-392. MR 2020037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mihnea Popa. Verlinde bundles and generalized theta linear series. Trans. Amer. Math. Soc. 354 (2002) 1869-1898. MR 1881021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. Ballico. Maximal degree subsheaves of torsion free sheaves on singular projective curves. Trans. Amer. Math. Soc. 353 (2001) 3617-3627. MR 1837251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eduardo Esteves. Compactifying the relative Jacobian over families of reduced curves. Trans. Amer. Math. Soc. 353 (2001) 3045-3095. MR 1828599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. M. Oxbury, C. Pauly and E. Previato. Subvarieties of $\mathcal{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998) 3587-3614. MR 1467474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Perkinson. Curves in Grassmannians . Trans. Amer. Math. Soc. 347 (1995) 3179-3246. MR 1308020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia